MathSciNet Relay Station
MathSciNet bibliographic data
MR2443723 (2009i:26031) 26D15 (35A25 46E35)
Ghoussoub, Nassif; Moradifam, Amir On the best possible remaining term in the Hardy inequality. Proc. Natl. Acad. Sci. USA 105 (2008), no. 37, 13746–13751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement